# SDR YENA2021061800372

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 68,700 hours, 24,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 6013
- Condition: Failed
- Location: Emegency Lights
- Part time: 68,704 hours, 24,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 6424, SAL-MCO. INOP EPSU EMERGENCY POWER SUPLY UNIT 11WL IN PASSENGER CABIN ; ACCOMPLISHED BY AEROMAN W/O 2021 211/1 N/R 2021-264572 ACCOMPLISHED BY 8641915 CHECKED BY 8603411. REMOVED EPSU P/N 3214-54-10 S/N 6013 AND REPLACED FOR SERVICABLE EPSU EMERGENCY POWER UNITFIN POSITIO (11WL) P/N 3214-54-10 S/N 5535 IAW AMM 33-51-38-400-001 TEST OK.
